# SDR FDEA202502140231

- Difficulty date: February 14, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N927FD
- Make and model: Boeing 757204
- Aircraft serial: 27220
- Aircraft time: 72,558 hours, 28,682 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4005185
- Part serial: A1680
- Condition: Dented
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING #4 SLAT UPPER SURFACE, T/E WEDGE HAS DENT 39 INCHES FROM OTBD EDGE REPAIRED #4 LH WING SLAT IAW AMM 27-81-02-4 & SRM 57-43-02-2R F.201, OPS CHECK GOOD IAW   AMM 27-81-02-4, THIS IS A MAJOR REPAIR
